A 26-year-old female asked:
Disclaimer

been to er 3x, 3 neg hpt, 6 weeks past period, nauseated, cramping, fuller breast, white discharge, had 1 depo-provera in july, period in oct & none since then?

1 doctor answer
Dr. Azen Jukic
27 years experience Pathology
Maybe: Yes you could be pregnant. Did you have a pregnancy test ?
Answered on Dec 7, 2012

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 23-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Normal depo effect: Irregular periods are the norm on depoprovera. Many patients have no periods at all. Others will experience irregular menstrual bleeding. This is how ... Read More
A 36-year-old female asked:
Dr. Brad Douglas
23 years experience Obstetrics and Gynecology
See below: This could be due to the birth control you are taking.
A 39-year-old female asked:
Dr. Chevies Newman
21 years experience Obstetrics and Gynecology
Well, among other: Things i think u have a bladder infection. It would explain a lot of the cramping. The breast soreness is related to changing hormones. You had a b ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Joe Merritt
49 years experience Obstetrics and Gynecology
Might be hormones: Depo has built-in margin of safety in most pts ofa month. It can be wearing off and you can be getting ready to cycle on your own, and either get preg ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month